Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A non-completely regular quiet quasi-uniformity


Authors: P. Fletcher, J. Hejcman and W. Hunsaker
Journal: Proc. Amer. Math. Soc. 108 (1990), 1077-1079
MSC: Primary 54E15; Secondary 54E52
MathSciNet review: 1007497
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete quiet quasi-uniformity is constructed on A. Mysior's regular but not completely regular space. This answers a question raised by D. Doitchinov at the Prague conference on categorial topology in 1988.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15, 54E52

Retrieve articles in all journals with MSC: 54E15, 54E52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1007497-0
Article copyright: © Copyright 1990 American Mathematical Society